MathSciNet Relay Station
MathSciNet bibliographic data
MR886959 60J55 (60J30 60J60 60J65)
Biane, Ph.; Yor, M. Valeurs principales associées aux temps locaux browniens. (French) [Principal values associated with Brownian local times] Bull. Sci. Math. (2) 111 (1987), no. 1, 23–101.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 18:29:53 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=c1fc19fa28f77ab41a513c531a3acd15; path=/; expires=Sat, 07-Jun-2031 18:29:53 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58b Wn6~)[%qۋlMMb$NUP-q - }eٱT%9>wgOsHm&a)&O)=x>[-"K ܢ_ݡiu/1nmX{O9o|x}wF)70Q'wZAO$rx`rۜLhd.q+"r4\1?/RJ"gE9;?^w${#"KފS.u TOJߩ9gW?"[,">K9e1 H@r= j!RLY> mR1%KHd \$@%`t4 4c65ȹ"c 743ySs^"&dK#&LznΑ]3+TNHjdţU&Ip"IHmdK{;(~ zPQ9 ®l'Mn;w7sG|?ۛ18BM&,s[]P h6ME1OZ$]kAg pV :˶_}z/?/f2їܩk }If̀L*WV5Afhg,'qTUT(4*zy=TV2Vڐ F=\kΩ\|:H{[ "˘^ ȅRPbBv˼D_1&/rfb"9Q{I'\{>j6fN/Uwڎ8Џ",כas"51M-Us6R[$[\ͱR"Q6Bt]y NS1x]kW[#f"y1\:;VOjfW뮿\PNpM.ʃsuO gdac ZahN%a+[BGߞ}r_q| a + p 0